# SDR DALA2016040302516

- Difficulty date: April 2, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1218-1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CARGO TRACK BETWEEN BS 1320 - 1218 IN AFT CARGO COMPARTMENT.  CARGO TRACK WAS REPLACED IAW SRM 51-30-2 AND 51-30-5.
